# SDR SWIA200210629

- Difficulty date: February 5, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 16,617 hours, 23,393 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Elevator Tab
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF TRIM SOUNDED ON TAKEOFF ROLL.  ABORTED TAKEOFF.  TRIM WAS SET PROPERLY WHEN WARNING SOUNDED.  ADJUSTED LEFT AND RIGHT TRIM TAB PROX SWITCHES.  OPS CHECKS GOOD.
